PDA

View Full Version : Taking a Thermo.. Colour of Pee?



defcon
09-23-2003, 10:06 AM
Hey.. since ive been drinking a lot of water.. my urine has usually been nearly clear with a bit of yellow tint to it.. but lately ( since ive been taking xenadrine ( with ephredine ), ive noticed that my urine always is dark yellow, sometimes it even has a greenish tint to it.. would this be because of taking the thermo or what? that is the only thing that has changed in my diet.. and i drink the same amount of water.. any suggestions?

Paul Stagg
09-23-2003, 01:52 PM
Could be something in the xenadrine, could be you are dehydrated, or could be something else.

Stray
09-23-2003, 01:56 PM
When I took AnimalCuts my pee turned alot darker and smelled funny (well ok funniER) but I attributed that to the diuretic components of it.

I don't think Xenadrine has any diuretics...:confused:

IronDaddy
09-23-2003, 03:35 PM
Originally posted by Stray

I don't think Xenadrine has any diuretics...:confused:

Caffeine = Diuretic